Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

16 years old, frequent urination, delayed periods. On birth control patches, stopped recently. Am I pregnant?

i think i may be pregnant but im not sure. i havent started my period yet. it was suppose ta come around last week. i got off the patches like two months ago . when i was on the patch my period would come that wednesday off every off week . last month my period came on saturday . but now i havent had a period . im really not sure . to me i do think i have been peeing alot . but i believe thats it . please someone tell me what i should do . im 16 . help !
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi sentrah
It takes 3-4 months for the periods to be regular after removal of the patches.
But,to be confirm that you are not pregnant,do a home pregnancy test with a test kit.
Be careful,you are just of 16 years,due to unprotected intercourse,you are prone to many sexually trasmited diseases like HIV,HepatitisB,Syphilis along with pregnancy.
Take Care
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor